標題: FINITE MATRIX COMPUTATIONS APPLIED TO THE SCATTERING OF A WAVEPACKET IN THE COULOMB POTENTIAL
作者: PEN, UL
JIANG, TF
物理研究所
Institute of Physics
公開日期: 28-二月-1995
摘要: We develop a finite dimensional matrix method to treat wavepacket propagation in potential scattering problems. The method is useful for general quantum mechanical problems. The scattering dynamics of a minimum uncertainty wavepacket in the Coulomb potential is presented.
URI: http://dx.doi.org/10.1088/0953-4075/28/4/001
http://hdl.handle.net/11536/2042
ISSN: 0953-4075
DOI: 10.1088/0953-4075/28/4/001
期刊: JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS
Volume: 28
Issue: 4
起始頁: L69
結束頁: L75
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QL48700001.pdf